On complete caps and ovaloids in three-dimensional Galois spaces of characteristic two
Acta Arithmetica, Tome 5 (1959) no. 3, pp. 315-332
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_5_3_315_332,
author = {B Segre},
title = {On complete caps and ovaloids in three-dimensional {Galois} spaces of characteristic two},
journal = {Acta Arithmetica},
pages = {315--332},
year = {1959},
volume = {5},
number = {3},
doi = {10.4064/aa-5-3-315-332},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-5-3-315-332/}
}
TY - JOUR AU - B Segre TI - On complete caps and ovaloids in three-dimensional Galois spaces of characteristic two JO - Acta Arithmetica PY - 1959 SP - 315 EP - 332 VL - 5 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-5-3-315-332/ DO - 10.4064/aa-5-3-315-332 LA - en ID - 10_4064_aa_5_3_315_332 ER -
B Segre. On complete caps and ovaloids in three-dimensional Galois spaces of characteristic two. Acta Arithmetica, Tome 5 (1959) no. 3, pp. 315-332. doi: 10.4064/aa-5-3-315-332
Cité par Sources :